When I excersice or jog my astham is often triggers if I am in cold outdoors, my pulse goes high and takes long time( hrs to come down to my normal pulse (in 80.82 range). what is relationship between asthma and pulse to stay high for long time? thanks
when i was training for half marathon last year, i had shortness of breath, so extensive testing of my lungs was done and i was told due to 20 plus years of asthma small airways in my lungs have narrowed and i was put on Advair 132/21 hfa inhaler. it helped open up my lung and i was told by more than one doctor to take this inhaler every day like people take blood pressure medicine everyday. so I did that ( i was on a blood pressure medicine too at the time 20mg of benicar).I have lost more wt and no longer need BP medicine. Now my asthma doctor is saying second medicine (21 mg) could be causing high pulse. my concern is not high pulse as much as that it does NOT come down quickly.( by the way i am almost 64 yrs. 5ft 118 lbs) i loved training for half marathon and completing it last two yrs by run/jog pattern. i am collecting my question for viist to cardiologist tomorrow.
My cardiologist has ordered echo stress test. Asthma inhaler Advair has ingredient called Salmeterol which makes heart go faster. I have taken that inhaler for a year every day. who know..it all might be the side effect.......i get sweats even when i am just sitting no activity. I am hoping after the stress echo test I will have some explanation of my symptoms. Does anyone has experience with this Advair for long term use.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.